×

zbMATH — the first resource for mathematics

On the geometry of noncommutative spectral theory. (English) Zbl 0337.46014

MSC:
46A40 Ordered topological linear spaces, vector lattices
46L10 General theory of von Neumann algebras
46L05 General theory of \(C^*\)-algebras
47A60 Functional calculus for linear operators
46E15 Banach spaces of continuous, differentiable or analytic functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Erik M. Alfsen and Frederic W. Shultz, Non-commutative spectral theory for affine function spaces on convex sets, Mem. Amer. Math. Soc. 6 (1976), no. 172, xii+120. · Zbl 0337.46013
[2] Edward G. Effros and Frank Hahn, Locally compact transformation groups and \?*- algebras, Memoirs of the American Mathematical Society, No. 75, American Mathematical Society, Providence, R.I., 1967. · Zbl 0166.11802
[3] M. H. Stone, Notes on integration. I, Proc. Nat. Acad. Sci. U. S. A. 34 (1948), 336 – 342. · Zbl 0031.01402
[4] Elmar Thoma, Über unitäre Darstellungen abzählbarer, diskreter Gruppen, Math. Ann. 153 (1964), 111 – 138 (German). · Zbl 0136.11603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.